Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Group-quotients with positive sectional curvatures

Author: Robert Geroch
Journal: Proc. Amer. Math. Soc. 66 (1977), 321-326
MSC: Primary 53C20; Secondary 53C30
MathSciNet review: 0464111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let H be a closed subgroup of compact Lie group G. A necessary and sufficient condition is obtained for the existence of a left-invariant Riemannian metric on G such that the subduced metric on the quotient H G has strictly positive sectional curvatures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C30

Retrieve articles in all journals with MSC: 53C20, 53C30

Additional Information

PII: S 0002-9939(1977)0464111-4
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia